CSN Login
Members Online: 4

chemotherapy

weewish
Posts: 2
Joined: Mar 2004

Could chemo have caused my osteopenia to become more "noted" as in more pain or to advance to arthritis?

AuthorUnknown
Posts: 1563
Joined: May 2006

Hello,

You may want to contact the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day, 7 days a week at 1-800-227-2345 and may be able to assist you with your question.

I hope this information has been helpful.

Take care and be well,

Dana
CSN Dana

hummingbyrd's picture
hummingbyrd
Posts: 965
Joined: Sep 2002

Yes to both, also may be related to other drugs you may be taking. I would suggest you notify your doctor. He may want to do some further testing! God bless.
hummingbyrd

denises
Posts: 8
Joined: Jun 2002

Before my chemo I was in early stages of Fibromyalgia. About 6 months after my treatments I was diagnosed with full blown Fibromyalgia in 18 places plus. My doctor told me that it was very possible that my treatments caused this to happen. I don't know if all cases are the same, but this is what happened to me.

Denises

foxy
Posts: 188
Joined: Oct 2005

Hi Denises, woops are you male or female? Anyway I had 1 year of chemo for colon cancer with mets in my liver in 1994. I have had a few more ops since then but am cancer free at the moment. I have lots of signs of muscular sclerosis and am wondering if this can be a chemo aftermarth?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network